A. Abadie, Bootstrap Tests for Distributional Treatment Effects in Instrumental Variable Models, Journal of the American Statistical Association, vol.97, issue.457, pp.284-292, 2002.
DOI : 10.1198/016214502753479419

A. Abadie, J. Angrist, and G. Imbens, Instrumental Variables Estimates of the Effect of Subsidized Training on the Quantiles of Trainee Earnings, Econometrica, vol.70, issue.1, pp.91-117, 2002.
DOI : 10.1111/1468-0262.00270

A. Alvino, P. L. Lions, and G. Trombetti, On optimization problems with prescribed rearrangements, Nonlinear Analysis: Theory, Methods & Applications, vol.13, issue.2, pp.185-220, 1989.
DOI : 10.1016/0362-546X(89)90043-6

J. D. Angrist, Lifetime Earnings and the Vietnam Era Draft Lottery: Evidence from Social Security Administrative Records, American Economic Review, vol.80, pp.313-336, 1990.

J. D. Angrist, V. Chernozhukov, and I. Fernandez, Quantile Regression under Misspecification, with an Application to the U.S. Wage Structure, Econometrica, vol.74, issue.2, pp.539-563, 2006.
DOI : 10.1111/j.1468-0262.2006.00671.x

P. Billingsley, Probability and measure, 1995.

R. Blundell and J. Powell, Endogeneity in Nonparametric and Semiparametric Models, Advances in Econometrics, Eight World Congress, 2003.

M. Buchinsky, Changes in the U.S. Wage Structure 1963-1987: Application of Quantile Regression, Econometrica, vol.62, issue.2, pp.405-458, 1994.
DOI : 10.2307/2951618

M. Buchinsky and J. Hahn, An Alternative Estimator for the Censored Quantile Regression Model, Econometrica, vol.66, issue.3, pp.653-671, 1998.
DOI : 10.2307/2998578

G. Carlier and R. Dana, Rearrangement inequalities in non-convex insurance models, Journal of Mathematical Economics, vol.41, issue.4-5, pp.483-503, 2005.
DOI : 10.1016/j.jmateco.2004.12.004

G. Chamberlain, Quantile regression, censoring, and the structure of wages, Advances in Econometrics, Sixth World Congress, 1994.
DOI : 10.1017/CCOL0521444594.005

S. Chaudhuri, Nonparametric Estimates of Regression Quantiles and Their Local Bahadur Representation, The Annals of Statistics, vol.19, issue.2, pp.760-777, 1991.
DOI : 10.1214/aos/1176348119

V. Chernozhukov and I. Fernández, Subsampling Inference on Quantile Regression Processes, Sankhya, vol.67, pp.253-276, 2005.

V. Chernozhukov, I. Fernandez-val, and A. Galichon, Improving Point and Interval Estimates of Monotone Functions by Rearrangement, SSRN Electronic Journal, 2006.
DOI : 10.2139/ssrn.1159965

V. Chernozhukov and C. Hansen, An IV Model of Quantile Treatment Effects, Econometrica, vol.73, issue.1, pp.245-261, 2005.
DOI : 10.1111/j.1468-0262.2005.00570.x

V. Chernozhukov and C. Hansen, Instrumental quantile regression inference for structural and treatment effect models, Journal of Econometrics, vol.132, issue.2, pp.491-525, 2006.
DOI : 10.1016/j.jeconom.2005.02.009

A. Chesher, Identification in Nonseparable Models, Econometrica, vol.71, issue.5, pp.1405-1441, 2003.
DOI : 10.1111/1468-0262.00454

Y. Davydov and R. Zitikis, An index of monotonicity and its estimation: a step beyond econometric applications of the Gini index, Metron -International Journal of Statistics, vol.63, issue.3, pp.351-372, 2005.

H. Dette, N. Neumeyer, and K. Pilz, A simple nonparametric estimator of a strictly monotone regression function, Bernoulli, vol.12, issue.3, pp.469-490, 2006.
DOI : 10.3150/bj/1151525131

H. Dette and R. Scheder, Strictly monotone and smooth nonparametric regression for two or more variables, Canadian Journal of Statistics, vol.73, issue.4, pp.535-561, 2006.
DOI : 10.1002/cjs.5550340401

H. Dette and S. Volgushev, Non-crossing non-parametric estimates of quantile curves, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.7, issue.3, pp.609-627, 2008.
DOI : 10.1111/1467-9884.00363

K. Doksum, Empirical Probability Plots and Statistical Inference for Nonlinear Models in the Two-Sample Case, The Annals of Statistics, vol.2, issue.2, pp.267-277, 1974.
DOI : 10.1214/aos/1176342662

H. Doss and R. D. Gill, An Elementary Approach to Weak Convergence for Quantile Processes, with Applications to Censored Survival Data, Journal of the American Statistical Association, vol.12, issue.419, pp.869-877, 1992.
DOI : 10.1007/BF00532510

R. M. Dudley and R. Norvaisa, Differentiability of six operators on nonsmooth functions and p-variation, 1999.
DOI : 10.1007/BFb0100744

P. P. Eggermont and V. N. Lariccia, Maximum likelihood estimation of smooth monotone and unimodal densities, Annals of Statistics, vol.28, issue.3, pp.922-947, 2000.

A. Fougères, Estimation de densit??s unimodales, Canadian Journal of Statistics, vol.4, issue.3, pp.375-387, 1997.
DOI : 10.2307/3315785

R. D. Gill and S. Johansen, A Survey of Product-Integration with a View Toward Application in Survival Analysis, The Annals of Statistics, vol.18, issue.4, pp.1501-1555, 1990.
DOI : 10.1214/aos/1176347865

I. K. Glad, N. L. Hjort, and N. G. Ushakov, Correction of Density Estimators that are not Densities, Scandinavian Journal of Statistics, vol.8, issue.2, pp.415-427, 2003.
DOI : 10.1016/S0167-7152(97)84154-5

C. Gutenbrunner and J. Jure?ková, Regression Rank Scores and Regression Quantiles, The Annals of Statistics, vol.20, issue.1, pp.305-330, 1992.
DOI : 10.1214/aos/1176348524

P. Hall, R. Wolff, and Q. Yao, Methods for Estimating a Conditional Distribution Function, Journal of the American Statistical Association, vol.59, issue.445, pp.154-163, 1999.
DOI : 10.1080/01621459.1998.10474104

X. He, Quantile Curves Without Crossing, American Statistician, vol.51, pp.186-192, 1997.
DOI : 10.1080/00031305.1997.10473959

X. He and Q. Shao, On Parameters of Increasing Dimensions, Journal of Multivariate Analysis, vol.73, issue.1, pp.120-135, 2000.
DOI : 10.1006/jmva.1999.1873

W. Hendricks and R. Koenker, Hierarchical Spline Models for Conditional Quantiles and the Demand for Electricity, Journal of the American Statistical Association, vol.17, issue.417, pp.58-68, 1991.
DOI : 10.1080/01621459.1992.10475175

B. Honore, S. Khan, and J. Powell, Quantile regression under random censoring, Journal of Econometrics, vol.109, issue.1, pp.67-105, 2002.
DOI : 10.1016/S0304-4076(01)00142-7

G. W. Imbens and W. K. Newey, Identification and Estimation of Nonseparable Triangular Simultaneous Equations Models Without Additivity, Econometrica, forthcoming, 2001.

R. Koenker, Confidence Intervals for Regression Quantiles, Asymptotic Statistics: Proceeding of the 5th Prague Symposium on Asymptotic Statistics, 1994.
DOI : 10.1007/978-3-642-57984-4_29

R. Koenker, Quantile Regression Econometric Society Monograph Series 38, 2005.

R. Koenker, quantreg: Quantile Regression. R package version 4.10, 2007.

R. Koenker and G. Bassett, Regression Quantiles, Econometrica, vol.46, issue.1, pp.33-50, 1978.
DOI : 10.2307/1913643

R. Koenker and L. Ma, Quantile regression methods for recursive structural equation models, Journal of Econometrics, vol.134, issue.2, pp.471-506, 2006.

R. Koenker and P. Ng, Inequality constrained quantile regression, pp.418-440, 2005.

E. Lehmann, Nonparametrics: Statistical Methods Based on Ranks, 1974.

G. G. Lorentz, An Inequality for Rearrangements, The American Mathematical Monthly, vol.60, issue.3, pp.176-179, 1953.
DOI : 10.2307/2307574

E. Mammen, Nonparametric Regression Under Qualitative Smoothness Assumptions, The Annals of Statistics, vol.19, issue.2, pp.741-759, 1991.
DOI : 10.1214/aos/1176348118

R. L. Matzkin, Restrictions of economic theory in nonparametric methods, Handbook of econometrics, 1994.

J. Milnor, Topology from the differential viewpoint, 1965.

J. Mossino and R. Temam, Directional derivative of the increasing rearrangement mapping and application to a queer differential equation in plasma physics, Duke Mathematical Journal, vol.48, issue.3, pp.475-495, 1981.
DOI : 10.1215/S0012-7094-81-04827-4

S. Portnoy, Asymptotic behavior of regression quantiles in non-stationary, dependent cases, Journal of Multivariate Analysis, vol.38, issue.1, pp.100-113, 1991.
DOI : 10.1016/0047-259X(91)90034-Y

J. L. Powell, Censored regression quantiles, Journal of Econometrics, vol.32, issue.1, pp.143-155, 1986.
DOI : 10.1016/0304-4076(86)90016-3

J. W. Pratt, On Interchanging Limits and Integrals, The Annals of Mathematical Statistics, vol.31, issue.1, pp.74-77, 1960.
DOI : 10.1214/aoms/1177705988

R. Development and C. Team, R: A language and environment for statistical computing. R Foundation for Statistical Computing, 2007.

S. I. Resnick, Extreme values, regular variation, and point processes, 1987.
DOI : 10.1007/978-0-387-75953-1

A. Van-der-vaart, Asymptotic statistics, Cambridge Series in Statistical and Probabilistic Mathematics, 1998.
DOI : 10.1017/CBO9780511802256

A. Van-der-vaart and J. Wellner, Weak convergence and empirical processes: with applications to statistics, 1996.
DOI : 10.1007/978-1-4757-2545-2

C. Villani, Topics in Optimal Transportation, 2003.
DOI : 10.1090/gsm/058